# SDR UIEA2010052600138

- Difficulty date: May 26, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 34,727 hours, 5,518 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MID FLAP MOST OTBD T/E FOUND CRACKED.  (LT WING INBD MID FLAP MOST OTBD T/E LWR SURFACE COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A. DETAIL REF HX PROCESS CARD SEQ NR EAX 500344-1).
